Vol. 86, No. 1, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On universal extensions of differential fields

E. R. Kolchin

Vol. 86 (1980), No. 1, 139–143
Abstract

The main result of this paper is the following:

Theorem: Let 𝒰 be a universal extension of the differential field of characteristic zero and let 𝒢 be a strongly normal extension of in 𝒰. Then 𝒰 is a universal extension of 𝒢.

Mathematical Subject Classification 2000
Primary: 12H05
Milestones
Received: 13 March 1978
Published: 1 January 1980
Authors
E. R. Kolchin